Wang, Duolao and Murphy, Michael J. (2005) Identifying nonlinear relationships in regression using the ACE algorithm. Journal of Applied Statistics, 32 (3). pp. 243-258. ISSN 0266-4763
Full text not available from this repository.
Identification Number: 10.1080/02664760500054517
| Item Type: | Article |
|---|---|
| Official URL: | http://www.tandf.co.uk/journals/titles/02664763.as... |
| Additional Information: | © 2005 Taylor and Francis Group |
| Divisions: | Social Policy LSE Health |
| Subjects: | Q Science > QA Mathematics |
| Date Deposited: | 11 Sep 2008 11:39 |
| Last Modified: | 15 Nov 2025 04:04 |
| URI: | http://eprints.lse.ac.uk/id/eprint/15121 |
Actions (login required)
![]() |
View Item |
